# SDR USAA2009011590077

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 27,621 hours, 9,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20464001
- Condition: Faulty
- Location: Nr 3 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOG PAGE 8366438 - FLT NR 1511 PHX-LAX - EMERGENCY LANDING - CREW RECEIVED A HOT BRAKE ECAM MSG IMMEDIATELY AFTER TAKEOFF.  NR 3 BRAKE TEMP CONTINUED TO INCREASE TO 995C THEN CHANGED TO AMBER XX'S.  ACFT CONTINUED WITH GEAR EXTENDED IAW QRH AND CAPTAIN DECLARED AN EMERGENCY FOR LANDING.  ACFT LANDED WITHOUT INCIDENT.  MX REPLACED THE NR 3 BRAKE TEMP SENSOR.
